# SDR SIMA990096

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G010
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRP - FLT 3739 - ELECTRICAL SMOKE INDICATION ON CWP ILLUMINATED.  REMOVED AND REPLACED FORWARD ELECTRONICS RACK SMOKE DETECTOR.  OPERATIONAL TESTS NORMAL.  NO FURTHER SMOKE INDICATIONS NOTED.  (M)
